# SDR MASA10120501385A

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 17,417 hours, 13,534 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT OVERWING EXIT CAUTION IN FLIGHT.  MX RE-SECURED LEVER ASSY.
